# SDR GTIA205062901587

- Difficulty date: June 29, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 20,580 hours, 9,499 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN EMERGENCY FLASHLIGHT INOPERATIVE.
